Tardive dyskinesia

What is Tardive dyskinesia?

Tardive dyskinesia is a difficult-to-treat and often incurable form of dyskinesia, a disorder resulting in involuntary, repetitive body movements. In this form of dyskinesia, the involuntary movements are tardive, meaning they have a slow or belated onset. This neurological disorder most frequently occurs as the result of long-term or high-dose use of antipsychotic drugs, or in children and infants as a side effect from usage of drugs for gastrointestinal disorders.

Questions and answers on "Tardive dyskinesia"

I have been diagnosed with tardive dyskinesia, or dystonia? The put me on amantadine and clora?? don't have my bottle near. I have dentures that...

doctor1 MD

Thank you for asking!
Tardive dyskinesia has a lot of options in pharmacologic therapy. Discuss them with your doctor.Other therapeutic agents for...

Read Full Thread   Ask a Doctor Now

I have most of the tardive dyskinesia symptoms, what is the best vitamin-mineral therapy that really does work

doctor1 MD

Hi

Tardive dyskinesias are caused by prolonged used of certain medication in psychiatry.
Usually we first try to help with this side effect by...

Read Full Thread   Ask a Doctor Now

i have recently been diagnosed with tardive diskinesia. i hav been on prestiq 50 mg. for almost 3 years. my dr. is telling me to ween off prestiq...

doctor1 MD

hi,
as you have tardive dyskinesia, prestiq has list chance to cause it,
but with zoloft chance of tardive dyskinesia is there.

better you take...

Read Full Thread   Ask a Doctor Now

Recent questions on  Tardive dyskinesia

doctor1 MD

I have been diagnosed with tardive dyskinesia, or dystonia? The put me on amantadine and clora?? don t have my bottle near. I have dentures that...

doctor1 MD

My 8 yr old grandson diagnosed with tardive dyskinesa this week after being taken off risperdone for 4 yrs. they put him on congentin to help with...

doctor1 MD

i have recently been diagnosed with tardive diskinesia. i hav been on prestiq 50 mg. for almost 3 years. my dr. is telling me to ween off prestiq...

doctor1 MD

I have most of the tardive dyskinesia symptoms, what is the best vitamin-mineral therapy that really does work

Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Disease & Conditions